# SDR DL777070029

- Difficulty date: January 13, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 30,858 hours, 4,715 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 388040002
- Part serial: 9906107
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ANTI-ICE ENG L EICAS MSG ON ENG SHUTDOWN.  MTC MSG 30-10101 VLV FAILED IN CLOSED POSITION.  NO ICE NOT AVIAL TRIED TO MEL PER 30-21-01B.  MTC UNABLE TO C/W MEL ENG RUN.  DEFERRED TO CREW PROCEDURE WHICH FAILED AFTER PUSH BACK.  MTC REPLACED L ENG ANTI ICE VALVE AND REMOVED MCO.
